×

zbMATH — the first resource for mathematics

A geometric approach for testing regularity of multi-dimensional polynomial matrices and a pencil of \(n\)-matrices. (English) Zbl 0746.93022
Summary: A geometric approach is derived for testing column regularity (CR) of multi-dimensional \((m-D)\) polynomial matrices and a pencil of \(n\)- matrices “\(n\)-pencil” using some spaces defined by the coefficient matrices of the polynomial matrices. Assigning \(x^{L_ i}\) to multi- variable \(x_ i\) and using the form preserving polynomials concept it has been shown that \(CR\) of an \(n\)-pencil and \(m-D\) polynomial matrices can be stated as CR of a \(1-D\) polynomial matrix. Defining an associated companion form for the \(1-D\) polynomial matrix it has been proved that \(CR\) of \(1-D\) polynomial matrix can be reduced to \(CR\) of the related 2- pencil. Thus \(CR\) of an \(m-D\) polynomial matrix and \(n\)-pencil has been stated in terms of \(CR\) of a pair of matrices.
MSC:
93B27 Geometric methods
93C35 Multivariable systems, multidimensional control systems
15A22 Matrix pencils
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] F. A. Savaci, I. C Göknar: Fault analysis and parameter identification in linear circuits in terms of topological matrices. Proc. IEEE Internat. Symp. on Circuits and Systems 1988, 937-941.
[2] F. A. Savaci: Fault Diagnosis in Linear Circuits; A Parameter Identification Approach. Ph. D. Dissertation, Faculty of Electrical-Electronics Engineering, Technical University of Istanbul 1988.
[3] Ö. Hüseyin, B. Özgüler: Inversion of multidimensional polyncmial matrices. AEU (1979), Band 33, 457-462.
[4] P. Bernhard: On singular implicit linear dynamical systems. SIAM J. Ccntrol Optim. 20 (1982), 612-633. · Zbl 0491.93004 · doi:10.1137/0320046
[5] D. G. Luenberger: Time-invariant description systems. Autcmatica 14 (1978), 473 - 470.
[6] E. L. Yip, R. Sinovec: Solvability, controllability and observability of continuous descriptor system. IEEE Trans. Automat. Control AC-26 (1981), 139-147.
[7] P. S. Reddy D. R. Rami Reddy, M. N. S. Swamy: Proof of a modified form of Shanks’ conjecture on the stability of 2-D planar least square inverse polynomials and its implications. IEEE Trans. Circuits and Systems CAS-31 (1984), 1009-1014. · Zbl 0563.93058 · doi:10.1109/TCS.1984.1085463
[8] F. A. Savaci, I. C Göknar: Multivariable polynomial interpolation method for testing column regularity of \(n\)-pencil. To be summitted for publication.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.